MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231414
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 09/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented on (b)(6) 2015 with an abdominal aortic aneurysm that was treated with gore® excluder® aaa endoprostheses.It was stated that on (b)(6) 2020, device infection of the implanted endoprostheses was identified.No further information was provided.
 
Event or Problem Description
It was reported that on (b)(6) 2015, the patient presented with an abdominal aortic aneurysm that was treated with gore® excluder® aaa endoprostheses.It was stated that on (b)(6) 2020, device infection of the implanted endoprostheses was identified.The physician stated the patient had recent gastroenteritis caused by campylobacter fetus.The same germen was found in the endograft and the blood culture.On (b)(6) 2020, the devices were explanted and a bypass using pericardial bovine paths was performed.The patient tolerated the procedure and was discharged on (b)(6) 2020.
 
Additional Manufacturer Narrative
H6: code 213 - the review of the manufacturing/sterilization paperwork verified that this lot met all pre-release specifications.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10683391
Report Number3007284313-2020-01111
Device Sequence Number11472224
Product Code MIH
UDI-Device Identifier00733132622375
UDI-Public00733132622375
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2018
Device Model NumberRLT231414
Device Catalogue NumberRLT231414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2020
Supplement Date Received by Manufacturer09/19/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PXL161007/14172584, PLC231200/14189848.; PXL161007/14172584, PLC231200/14189848
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight85